MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035423060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and the lot number was confirmed with the packaging returned with the device.During visual inspection, the proximal contact wire was bent , the coil delivery wire was kinked/bent, and the distal tip was not intact as the coil was broken.The coil was also found stretched and the suture was damaged.Functional inspection was unable to be carried out due to the condition of the returned device.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The main coil was seen to be stretched, the suture was damaged and the main coil was broken.This damage to the device will be assigned procedural factors as the complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The coil delivery wire and proximal contact was kinked and bent.This would have been caused by handling of the device when difficulty was felt advancing.This damage to the device will be assigned handling damage because it appears to be associated with handling of the product or portion of the product during the procedure.
 
Event or Problem Description
The device was returned for analysis and the investigation of the device revealed that the coil (subject device) was broken during use.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 ULTRA 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11439433
Report Number3008881809-2021-00115
Device Sequence Number17048632
Product Code HCG
UDI-Device Identifier04546540675880
UDI-Public04546540675880
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2023
Device Model NumberM0035423060
Device Catalogue NumberM0035423060
Device Lot Number22345651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight45